Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Axioms of Information Theory

P. M. Lee
The Annals of Mathematical Statistics
Vol. 35, No. 1 (Mar., 1964), pp. 415-418
Stable URL: http://www.jstor.org/stable/2238053
Page Count: 4
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On the Axioms of Information Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416
  • Thumbnail: Page 
417
    417
  • Thumbnail: Page 
418
    418